# SDR SIMA201811165003

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 44,302 hours, 40,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Exit Row
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ORANGE EMERGENCY LIGHT SECTION BESIDE WINDOW EXIT ROWS PER FA-C/A-REMOVED AND REPLACED  EMER. EXIT ROW FLOOR FLIGHTING STRIP AND OPC GOOD IAW EMB145 AMM 33-50-12 AND 33-50-00.
